MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 393526
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material # 393526.Batch # 5237880.It was reported by customer that flush through main lumen, but fluid leaked through near port customer shared that there were two incidents that the iv would not flush despite being placed and used successfully.Attempted to flush through main lumen but fluid leaked through nearport.(b)(6) utilized a 20 g nexiva iv catheter on a patient tonight (lot #5237880, exp date 7-31-28) and after approximately 3 hours of regular use including a ct with contrast, she found she was no longer able to flush the line property.When she attempted to trouble shoot the iv, she found that when she attempted to flush the line the saline was spraying out of a tiny hole in the hub nearest to the iv-insertion point.(b)(6) says this has happened to her on at least one other iv set in the past.No pivo was used at that site and nothing was down to it that would explain where the small hole came from.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: bd was not able to confirm the customer¿s indicated failure mode because no samples or pictures were received to perform investigation.The manufacturing records for this batch has been reviewed and nothing extraordinary occurred during the manufacturing process related to this failure mode.Internal quality records have been consulted for tracking and trending purposes but issues like this are not detected which means low occurrence.We will keep monitoring the manufacturing process and in case any emerging trend is detected, further actions will be taken if necessary.

Brand Name
NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23438165
Report Number9610847-2025-00395
Device Sequence Number20970506
Product Code FOZ
UDI-Device Identifier00382903935260
UDI-Public(01)00382903935260(11)250905(17)280731(10)5237880
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K231239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number393526
Device Lot Number5237880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown